# SDR UPS01837289

- Difficulty date: November 9, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DISARM LIGHTS WILL NOT DISARM.  RELAMPED EMERGENCY DISARM LIGHT, OPS CHECKS GOOD.
